# SDR FDEA200906232252

- Difficulty date: June 23, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: BAC1505100403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1180 TO STA 1200 LT AFT WING TO BODY FAIRING SUPPORT AT LBL 57.50 FOUND WITH CORROSION.  EVALUATE AND RECTIFY.  AFTER CORROSION REMOVAL IT WAS FOUND OUT THAT THE MATERIALS EXCEEDED THE ALLOWABLE LIMITS SET FORTH IAW SRM 53-00-71 REV. 97.  MATERIAL REMOVED =0.040 INCH, MATERIAL REMAINED=0.023 INCH, MATERIAL THICKNESS=0.063 INCH.  TYPICAL EXTRUDED SECTION REPAIR (FIGURE 1, SHEET 5 AND SHEET 6) CARRIED OUT IAW SRM 51-70-12 REV. 97, USING EXTRUSION PN (BAC1505-100403) 7075-T0-0.063 INCH,  FABRICATED REPAIR PLATES (QTY 4 EACH) 7075-T0-00.040 INCH.  EXTRUSION AND FABRICATED PLATES HEAT TREATED TO T6 CONDITION IAW BAC 5602.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
